# SDR HALA2009082000376

- Difficulty date: August 20, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 24259
- Aircraft time: 68,314 hours, 30,796 cycles
- Engine: Ge CF680
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Condition: Malfunctioned
- Location: Pitot
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYS - BTB - AFTER START, EICAS MESSAGE "PROBE HEAT" OVERHEAD CAPTS PITOT, LAOA, R AUX PITOT HEAT.  MAINT FOUND L-17 AND L-18 AND K-14,15,16, 17 PULLED.  THESE BREAKER WERE PULLED TO PERFORM MX IAW TASK CARD 767-3-HAL005.  ALSO VERIFIED ALL OTHER BREAKERS IAW TASK CARD.
